# SDR DALA2025120108770

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N354NB
- Make and model: Airbus A319-114
- Aircraft serial: 1833
- Aircraft time: 51,099 hours, 26,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LOWER FUSELAGE AT 188MM FWD OF FR24, 73MM BELOW STGR41R SKIN WITH LIGHTNING STRIKE AND AT 87MM FWD OF FR24, 50MM BELOW STGR42R SKIN WITH NICK.   PERFORMED PERMANENT REPAIR ON FUSELAGE SKIN LOCATED AT 188MM FWD OF FR 24 AND 73MM BELOW STGR 41RH DUE TO LIGHTNING STRIKE I/A/W A319 SRM TASK 53-11-11-300-034. (1325990)
